Others

International Journal For Research In Mathematics And Statistics
Volume 2 | Issue 2 | February 2016
ISSN: 2208-2662

Title Full Text PDF Paper No.
On Biclop.na-continuous function in General Topology
A.P.Dhanabalan and R.Buvaneswari
Full Text PDF 1
Low Separation Axioms Via (1, 2)*-Mmπ-Closed Sets In Biminimal Spaces
K. Mohana, I. Arockiarani and S. Jafari
Full Text PDF 2
CRITICAL ANALYSIS OF THE FOUNDATIONS OF PURE MATHEMATICS
Temur Z. Kalanov
Full Text PDF 3
The Role MCDM or MCDA Approaches in Criteria Decisions
Naser Al-Dori, Ferank Kertin, Fabio Casatio
Full Text PDF 4
A SIMULATION STUDY ON M/M/C QUEUEING MODELS
S.Shanmugasundaram, P.Banumathi
Full Text PDF 5